American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 91 found      Go to page: 1 2 3 4

[1] P. Collet and J.-P. Eckmann. On the abundance of aperiodic behaviour for maps on the unit interval. Bull. Amer. Math. Soc. 3 (1980) Part 1:699-700. MR 571371.
Abstract, references, and article information
View Article: PDF

[2] Donald S. Ornstein and Benjamin Weiss. Ergodic theory of amenable group actions. I: The Rohlin lemma. Bull. Amer. Math. Soc. 2 (1980) 161-164. MR 551753.
Abstract, references, and article information
View Article: PDF

[3] Robert J. Zimmer. An analogue of the Mostow-Margulis rigidity theorems for ergodic actions of semisimple Lie groups. Bull. Amer. Math. Soc. 2 (1980) 168-170. MR 551755.
Abstract, references, and article information
View Article: PDF

[4] M. Keane and M. Smorodinsky. The finitary isomorphism theorem for Markov shifts. Bull. Amer. Math. Soc. 1 (1979) 436-438. MR 520082.
Abstract, references, and article information
View Article: PDF

[5] Arshag Hajian and Yuji Ito. Transformations that do not accept a finite invariant measure. Bull. Amer. Math. Soc. 84 (1978) 417-427. MR 0466487.
Abstract, references, and article information
View Article: PDF

[6] P. N. Whitman. Approximation of induced automorphisms and special automorphisms . Proc. Amer. Math. Soc. 70 (1978) 139-145. MR 0486429.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] E. Flytzanis. Vector valued eigenfunctions of ergodic transformations . Trans. Amer. Math. Soc. 243 (1978) 53-60. MR 0499076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Martin H. Ellis. Distances between two-state Markov processes attainable by Markov joinings . Trans. Amer. Math. Soc. 241 (1978) 129-153. MR 0486409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Peter Walters. Invariant measures and equilibrium states for some mappings which expand distances . Trans. Amer. Math. Soc. 236 (1978) 121-153. MR 0466493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Norberto A. Fava and Jorge H. Nanclares. Norbert Wiener's ergodic theorem for convex regions . Trans. Amer. Math. Soc. 235 (1978) 403-406. MR 0463399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Tien Yien Li and James A. Yorke. Ergodic transformations from an interval into itself . Trans. Amer. Math. Soc. 235 (1978) 183-192. MR 0457679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] D. Landers and L. Rogge. An ergodic theorem for Fr\'echet-valued random variables . Proc. Amer. Math. Soc. 72 (1978) 49-53. MR 0501293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] C. G. Mendez. On the Sierpi\'nski-Erd\H os and the Oxtoby-Ulam theorems for some new sigma-ideals of sets . Proc. Amer. Math. Soc. 72 (1978) 182-188. MR 0515115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] F. Schweiger. ${\rm tan}\ x$ is ergodic . Proc. Amer. Math. Soc. 71 (1978) 54-56. MR 0473144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] J. P. Conze and N. Dang Ngoc. Noncommutative ergodic theorems. Bull. Amer. Math. Soc. 83 (1977) 1297-1299. MR 0467335.
Abstract, references, and article information
View Article: PDF

[16] Michael D. Smeltzer. Subadditive stochastic processes. Bull. Amer. Math. Soc. 83 (1977) 1054-1056. MR 0458585.
Abstract, references, and article information
View Article: PDF

[17] Robert J. Zimmer. Amenable ergodic actions, hyperfinite factors, and Poincaré flows. Bull. Amer. Math. Soc. 83 (1977) 1078-1080. MR 0460598.
Abstract, references, and article information
View Article: PDF

[18] William A. Veech. Topological dynamics. Bull. Amer. Math. Soc. 83 (1977) 775-830. MR 0467705.
Abstract, references, and article information
View Article: PDF

[19] Gérard Letac. Which functions preserve Cauchy laws? . Proc. Amer. Math. Soc. 67 (1977) 277-286. MR 0584393.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Robert J. Zimmer. On the von Neumann algebra of an ergodic group action . Proc. Amer. Math. Soc. 66 (1977) 289-293. MR 0460599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] John C. Martin. The structure of generalized Morse minimal sets on $n$ symbols . Trans. Amer. Math. Soc. 232 (1977) 343-355. MR 0463400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Ashok Maitra. Integral representations of invariant measures . Trans. Amer. Math. Soc. 229 (1977) 209-225. MR 0442197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Franz Hofbauer. Examples for the nonuniqueness of the equilibrium state . Trans. Amer. Math. Soc. 228 (1977) 223-241. MR 0435352.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] David J. Aldous. Subsequences of sequences of random variables. Bull. Amer. Math. Soc. 83 (1977) 121-123. MR 0423489.
Abstract, references, and article information
View Article: PDF

[25] An individual ergodic theorem . Proc. Amer. Math. Soc. 65 (1977) 235-241. MR 0450520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Lewis Pakula and Robert Sine. On a theorem of Furstenberg and the structure of topologically ergodic measures . Proc. Amer. Math. Soc. 65 (1977) 52-56. MR 0507575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Jacob Feldman and Calvin C. Moore. Ergodic equivalence relations, cohomology, and von Neumann algebras. II . Trans. Amer. Math. Soc. 234 (1977) 325-359. MR 0578730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Jacob Feldman and Calvin C. Moore. Ergodic equivalence relations, cohomology, and von Neumann algebras. I . Trans. Amer. Math. Soc. 234 (1977) 289-324. MR 0578656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Russell A. Johnson. Disintegration of measures on compact transformation groups. Bull. Amer. Math. Soc. 82 (1976) 919-920. MR 0422566.
Abstract, references, and article information
View Article: PDF

[30] E. Christopher Lance. A strong noncommutative ergodic theorem. Bull. Amer. Math. Soc. 82 (1976) 925-926. MR 0420292.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 91 found      Go to page: 1 2 3 4